Advertisement

Mathematische Zeitschrift

, Volume 29, Issue 1, pp 161–170 | Cite as

On the generalization of Abel's Theorem for certain definitions of summability

  • L. L. Silverman
  • J. D. Tamarkin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1929

Authors and Affiliations

  • L. L. Silverman
  • J. D. Tamarkin

There are no affiliations available

Personalised recommendations